Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Penicillin after fever. Why are there sores on head?

my 9 month old son has a fever but was prescribed penicillin , he has been taking it for about 2 days now and is developing sores on his head. he has been sleeping more, and has not been too active, so i know he hasn t fell, but i have no clue where the sore have come from, is it possible that he is allergic to the medicine?
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
It is my assessment that the sore on the head are due to the disease process it self and not due to penicillin.But the exact diagnosis can be ascertained after examining the lesion. Penicillin allergy will manifest with rashes...and when severe willl cause blisters...and your child will be very sick...
Apply some topical antibiotics to that area.if it does not heal consult your local physician.
i hope he gets well soon.have a nice day
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor